# SDR FDEA202506211022

- Difficulty date: June 21, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 63,481 hours, 41,269 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1186418242
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 251 MWF IS BROKEN AND MISSING CORRECT INSERT.  FABRICATED MAIN CABIN FLOOR PANEL 251 MWF ON VTMAE TRAVELER T25/1818647 PER DWG 11864182,  MAJOR REPAIR.
